# SDR EIA2000221

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR SPAR WEB AT BS 1241 BULKHEAD FITTING ATTACH FASTENER SURROUNDING AREA CORRODED ON BOTH RIGHT AND LEFT SIDES.  CORROSION REMOVED ON LEFT AND RIGHT REAR SPAR WEB AT BS 1241 BULKHEAD FITTING PER EVR EO-57-747-1544-99.  (M)
